MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; 140° SHORT REVERSE HUMERAL BODY

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; 140° SHORT REVERSE HUMERAL BODY
Model Number 1352.15.015
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Medical device site infection (4845)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production and sterilization records for complained component has been performed and did not highlight any pre-existing anomaly nor non-conformity.A final report will be submitted as soon as investigation is completed.
 
Event or Problem Description
Revision surgery hereby reported has been performed on (b)(6) 2026, due to underlying infection, chronic instability and consequent dislocation.Patient was originally implanted with smr reverse prosthesis.Original prosthetic assembly consisted of baseplate, lateralized connector +4mm, glenosphere eccentric dia 40mm and smr humeral body reverse (part number 1352.15.010, lot unknown).9/10 years later, first revision surgery occurred (b)(6) 2025) due to infection: humeral body has been explanted and replaced with a new one (complaint associated to mfr # 3008021110-2026-00010).On (b)(6) 2026, second revision surgery has been performed due to unknown reasons (mfr # 3008021110-2026-00241) and pre-existing humeral body and glenoid components has been explanted and replaced with new ones.A third revision surgery occurred on (b)(6) 2026, due to unknown reasons, and humeral body and glenoid components, except for the baseplate, has been explanted (mfr # 3008021110-2026-00242) and replaced.Therefore, at the time of the fourth revision surgery, hereby reported, the implant was consisting of: stem originally implanted 140° humeral body reverse (pn 1352.15.015, lot.2430583, ster.(b)(4); reverse liner retentive +3mm dia 40 mm (pn 1365.54.816, lot.23at3v4, ster.(b)(4); eccentrical glenosphere dia.40 mm (pn 1376.09.041, lot.2533219, ster.(b)(4); smr connector small r (pn 1374.15.305, lot.2501812, ster.(b)(4); connector lat.+4mm + screw (pn 1374.15.314, lot.2538727, ster.(b)(4); tt baseplate small-r (pn 1375.15.605, lot.2521451, ster.(b)(4) - implanted during second revision occurred on (b)(6) 2026.Bone screw ø6,5 h.30mm (pn 8420.15.030, lot.2328630, ster.(b)(6); bone screw ø6,5 h.40mm (pn 8420.15.050, lot.2023229, ster.(b)(6).Central post during the surgery all above mentioned components have been explanted.Surgery has been completed as intended.Patient is male, date of birth may (b)(6)1962.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
140° SHORT REVERSE HUMERAL BODY
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25280182
Report Number3008021110-2026-00225
Device Sequence Number9766354
Product Code PHX
UDI-Device Identifier08033390268240
UDI-Public8033390268240
Combination Product (Y/N)N
PMA/510(K) Number
K201905
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.015
Device Lot Number2430583
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale